Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What medicines should I take to increase my sexual powers ?

sir, i am a man of 30 yrs ..i am facing a problem which hasitate me very much ... sir i am loosing my sex power .. due to few months i feel that i am loosing my sex curiosity even sex growing tablets are not have any success like viagra etc plese guide me to achive my sex power ... few months before i have sreat sex power but now some times i feel lack of power my mind try very much to do sex but my peni doesn,t give me start .... please guide me
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks query for the query
Loss of potency could be due to multiple medical problems which need tone evaluated by a sex therapist. Dont worry most of the problems are treatable
Have a healthy living
Answered: Sat, 6 Aug 2011
I find this answer helpful
General & Family Physician Dr. Khalid Minhas's  Response
Hi Khushwant
Welcome to HCM
As you mentioned that you are loosing your sex problem.You must be better judge to tell us what went wrong. If you donot know then consult a doctor. It is cureable as you were performing it before. Just consult a good doctor or write to me for further details at
Dr.Khalid Minhas
Answered: Sun, 7 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor